Institutos Universitarios

Jesús Hernández Alonso

Miembro honorífico (Honorary Member)
Programme MOMAT-IA

 

 

 

 

 

Bio

Degree in Mathematics( Madrid, Universidad Complutense, 1968).
Ph. D.in Mathematics( Madrid, Universidad Autónoma, 1977).
Ph. D. student in Paris(1971-1977) with fellowships from the French
Government and the Fundación Juan March).

Full Professor under contract and Associated Professor at the Universidad Autónoma of Madrid from 1977 until retirement in 2015.

Visiting professor at the universities of Toulouse, Amiens, Florence, Rome, Heriot-Watt University in Edinburgh, University of Texas at Arlington, Brigham Young University( Provo, Utah), Universidad Autónoma de México, Universidad de Córdoba(Argentina) and Tata Institute at Bangalore.

Colaborador honorífico in the Instituto de Matemática Interdisciplinar from 2015.

2022/2023 academic year proposed to continue as an honorary professor.

 

Research interests

Nonlinear Partial Differential Equations by using topological and variational methods( sub and supersolutions, bifurcation, critical point theory, topological degree, continuation). He has also some work devoted to reaction-diffusion systems, singular problems and free boundary problems. He is the author of more than 50 papers on these subjects, has attended more than 100 conferences and given more than 300 lectures in this field.

 

Latest Publications

  • J. I. Díaz, J. Hernández. Multiple positive solutions for some local and non-local elliptic systems arising in desertification models. Rend. Mat. Appl. 2021, (7) 42 no. 3-4, 227–251. LinkPdf.
  • V. Bobkov, P. Drábek, J. Hernández. Existence and multiplicity results for a class of semilinear elliptic equations. Nonlinear Analysis. 2020, 200, 112017. https://doi.org/10.1016/j.na.2020.112017
  • J.I. Díaz, J. Hernández, Y. Ilyasov. On the exact multiplicity of stable ground states of non-Lipschitz semi linear elliptic equations for some classes of star shaped sets. Advan. Nonlinear Anal. 9(2020), 1046-1065. https://doi.org/10.1515/anona-2020-0030 
  • J. I. Díaz, J. Hernández. Linearized stability for degenerate and singular semilinear and quasilinear parabolic problems: the linearized singular equation. Topological Methods in Nonlinear Analalysis. Advance publication (2019), 30 pp. https://projecteuclid.org/euclid.tmna/1573786917